# SDR COMA9610231

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Rtght
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT COOLING PACK FAIL WARNING - SMOKE IN CABIN.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTION AND OPERATION OF SYSTEM NORMAL.  NO DEFECTS FOUND.
